# SDR FDEA201011224453

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 284N1025147
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPT LT INTERCOSTAL ASSY AT STA 440- STA 460 S24L FOUND CRACKED.  CRACKED INTERCOSTAL R & R UNDER MAE PTF MOD WC 118150066FL1R02 (SUPPORT INTSL E1- E6 ELEX EQUIP CTR STA 418-460),  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
